# SDR AALA980221

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872AA
- Make and model: Boeing 727223
- Aircraft serial: 21384
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON BOTTOM FLANGE OF FRONT SPAR CHORD ANGLE OUTBOARD OF NR 1 SLAT INBOARD TRACK OPENING.  REMOVED CORROSION, INSTALLED REPAIR STRAP PER ESO 11697 DATED 1-10-98.  (X)
